# SDR EPUA20121212001

- Difficulty date: December 3, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N15503
- Make and model: Beech 1900C
- Aircraft serial: UC72
- Aircraft time: 27,660 hours, 35,574 cycles
- Engine: Pwa PT6A65B
- Engine time: 6,147 hours, 8,730 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shroud
- Part number: 3031873
- Condition: Dislodged
- Location: Rt Engine
- Part time: 3,035 hours, 5,230 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT ON LAST FLIGHT OF DAY, ENGINE TORQUE BEGAN TO DROP OFF. THIS CAUSED THE ACFT TO YAW TO THE RT.  ACFT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ENGINE AND DETERMINED THAT A COMPRESSOR TURBINE SHROUD SEGMENT HAD BECOME DISLODGED FROM THE SHROUD ASSY AND CONTACTED THE COMPRESSOR TURBINE. THE ENGINE WAS REPLACED.
